# SDR QMLA2017110617119

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N572AM
- Make and model: Snias AS350B2
- Aircraft serial: 4481
- Aircraft time: 2,695 hours, 8,453 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 0110146700
- Part serial: 17000322
- Condition: Smoke
- Location: Instrument
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH, THE PILOT SMELLED SOMETHING BURNING.  THE PARAMEDICS STATED THAT THEY SAW SMOKE COMING OUT OF THE MULTI-FUNCTION DISPLAY.  THE DISPLAY CUTOUT, AND THE PILOT MADE THE DECISION TO LAND AT A NEARBY AIRPORT 5 MILES AWAY. THE FLIGHT COMPLETED AT THE AIRPORT WITHOUT ANY OTHER ANOMALIES NOTED.
